# SDR QXEA200300778

- Difficulty date: June 25, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 4,061 hours, 3,235 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670950021
- Part serial: 00166
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 4,063 hours, 3,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BOI- ON FLIGHT 2524 "SMOKE AFT LAVATORY" EICAS WARNING OCCURRED WITH SMOKE DETECTOR ALARM ACTIVATION IN LAVATORY. WARNING DISAPPEARED FOLLOWING PULLING CIRCUIT BREAKERS AS PER CHECKLIST. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NO.2 HOT AIR SHUTOFF VALVE. OPERATIONAL CHECKS GOOD.APU IS STILL ON MEL. AIRCRAFT RETURNED TO SERVICE.
